... period ? I've had slightly bloody discharge and today a little spotting and I'm cramping I've been on depo for 9 months now
Birth Control - I'm slightly bleeding and I'm cramping but I'm on the depo shot can I be getting a?
- 10 Oct 2016 by Kaylynweaver99
- 10 October 2016
- depo-provera, abnormal uterine bleeding, birth control, blood disorders, discharge, period, bleeding, spotting, blood disorder
My understanding is that you haven't had cramping and spotting until now? Most patients have some sort of irregularity with Depo the first few shots. But there are no real rules as to how you will react. You probably will just continue with cramping and spotting for a few days and then it should resolve. If it doesn't you should go to your provider and request GC and Chlamydia cultures. Infection can cause cramping and spotting.
So to answer your question you could get a period or just cramping and spotting. This should resolve quickly or as suggest above see your provider. Ptoon
It can happen with Depo Provera. It's a nuisance, but nothing to worry about.
Going for your shot at the earliest point in the window they've given you, can help.
Try that & let us know if it helps. There are other things I can suggest if not, but you don't really want to try them until you find out if it stops on its own.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2014 • 1 answer
Updated 10 Mar 2015 • 1 answer
Updated 6 Aug 2017 • 2 answers
Updated 11 Jan 2019 • 1 answer
Hi girls , I am on the depo Provera for 3 years now with no periods or any spotting . Nearly 3 week?
Updated 16 Feb 2019 • 1 answer